# SDR SWIA2020012147846

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bolt
- Condition: Corroded
- Location: Bonding Strap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING BOTH GROUND SPOILER PANELS CORRODED BONDING WIRE ATTACHMENT HARDWARE.       (C-CHECK)   RO:1/17/2020REMOVED HARDWARE ON BOTH BONDING JUMPERS ON LEFT WING GROUND SPOILER PANEL REF. CRJ-200 SRM.  INSTALLED NEW HARDWARE AND ORIGINAL BONDING JUMPERS TO LEFT WING GROUND SPOILER REF. CRJ-200 AMM.  PERFORMED ELECTRICAL BONDING TEST REF. CRJ-200 AMM.  BOND TEST GOOD.  TOOL USED TUC4608  CAL DUE DATE: 29FEB20.
